# SDR WX0A2014072972048

- Difficulty date: July 22, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CONSUMABLE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMER SLIDE LIGHT INOPERATIVE.  R & R LIGHT BULB IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
